Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 196, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Oct 18, 2007, 9:57 PM CDT for Prentiss County, Tippah County, Tishomingo County, Mississippi. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 9:57 PM CDT (02:57 UTC)
- Expired
- Oct 18, 2007, 11:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Prentiss County, MS, Tippah County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 10:00 PM CDT | TSTM WND DMG | Dumas, MS | TREES DOWN ON COUNTY ROAD 600 |
| Oct 18, 10:22 PM CDT | TSTM WND DMG | Wheeler, MS | TREES DOWN ON COUNTY ROAD 2239 |
| Oct 18, 10:32 PM CDT | TSTM WND DMG | Iuka, MS | TREES DOWN |
| Oct 18, 10:36 PM CDT | TSTM WND DMG | 6 N Iuka, MS | TREES DOWN IN COLEMAN PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 1:31 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2755 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 190257
SVRMEG
MSC117-139-141-190400-
/O.NEW.KMEG.SV.W.0196.071019T0257Z-071019T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
957 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1100 PM CDT
* AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM. DAMAGING WINDS OF 60 MPH ARE LIKELY WITH
THIS STORM. THIS STORM WAS LOCATED NEAR DUMAS...OR ABOUT 10 MILES
NORTHWEST OF BALDWYN...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JUMPERTOWN...WHEELER...BOONEVILLE...THRASHERS...BURTON...PADEN...
BURNSVILLE...TISHOMINGO...MIDWAY...PINEFLAT AND IUKA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3452 8872 3460 8874 3460 8884 3466 8888
3477 8836 3500 8836 3500 8821 3487 8810
3454 8816 3451 8853
TIME...MOT...LOC 0257Z 252DEG 46KT 3462 8873
$$2 follow-up statements
000
WWUS54 KMEG 190338
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 PM CDT THU OCT 18 2007
MSC139-190348-
/O.CAN.KMEG.SV.W.0196.000000T0000Z-071019T0400Z/
TIPPAH MS-
1038 PM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPPAH COUNTY IS
CANCELLED...
AT 1038 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3452 8872 3459 8861 3463 8861 3477 8836
3500 8836 3500 8821 3487 8810 3455 8816
3454 8818 3451 8853
TIME...MOT...LOC 0338Z 252DEG 46KT 3479 8808 3454 8834
$$
MSC117-141-190400-
/O.CON.KMEG.SV.W.0196.000000T0000Z-071019T0400Z/
TISHOMINGO MS-PRENTISS MS-
1038 PM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR PRENTISS AND TISHOMINGO COUNTIES...
AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM IUKA TO 7 MILES SOUTH OF BURTON...OR
ALONG A LINE EXTENDING FROM IUKA TO 14 MILES SOUTHEAST OF
BOONEVILLE...MOVING EAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY..
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3452 8872 3459 8861 3463 8861 3477 8836
3500 8836 3500 8821 3487 8810 3455 8816
3454 8818 3451 8853
TIME...MOT...LOC 0338Z 252DEG 46KT 3479 8808 3454 8834
$$000
WWUS54 KMEG 190353
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1053 PM CDT THU OCT 18 2007
MSC117-141-190403-
/O.EXP.KMEG.SV.W.0196.000000T0000Z-071019T0400Z/
TISHOMINGO MS-PRENTISS MS-
1053 PM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR PRENTISS AND TISHOMINGO
COUNTIES WILL EXPIRE AT 1100 PM CDT...
AT 1053 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3452 8872 3459 8861 3463 8861 3477 8836
3500 8836 3500 8821 3487 8810 3455 8816
3454 8818 3451 8853
TIME...MOT...LOC 0353Z 252DEG 46KT 3481 8784 3456 8811
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 7:57 PM CDT, 2 hours earlier.
Area forecast discussion, Oct 18, 7:57 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 757 PM CDT THU OCT 18 2007 .DISCUSSION... LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS EAST ACROSS W TN AND N MS. THE TORNADO WATCH WEST OF THE RIVER HAS BEEN CANCELED. A FEW STORMS HAVE PRODUCED DAMAGING WINDS AND SMALL HAIL. LAPS DATA INDICATING CAPES NEAR 1600 J/KG ALONG THE TN RIVER IN W TN AND 0-3 KM SRH NEAR 350 M2/S2. AS THE STORMS MOVE EAST INTO THIS AREA...ANTICIPATE STRENGTHENING OF THE STORMS. WE CONTINUE TO MONITOR. UPDATE TO FORECAST WILL OCCUR AGAIN BY 9 PM TO ACCOUNT FOR WINDS...SKY AND ANY ADDITIONAL TORNADO WATCH CANCELATIONS. && .PREV DISCUSSION... /ISSUED 157 PM CDT THU OCT 18 2007/ DISCUSSION... SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON INTO TONIGHT. A POTENT SHORTWAVE AND ASSOCIATED COLD FRONT WILL MOVE INTO THE MIDSOUTH BEGINNING LATE THIS AFTERNOON AND WILL CONTINUE TO PUSH EAST THROUGH THE OVERNIGHT HOURS. CLOUDS HAVE SCATTERED OUT THIS AFTERNOON ALLOWING FOR ABUNDANT SUNSHINE TO WARM TEMPERATURES INTO THE MID 80S AT THIS HOUR. CAPE VALUES ARE ALREADY IN THE 2000-2500 J/KG RANGE WITH HELICITY AROUND 250 M2/S2. JUST WAITING FOR INITIATION TO OCCUR WHICH CURRENT THINKING WILL BE AROUND 4 PM CDT OR SO. THIS IS WHEN THE STRONG UPPER LEVEL JET WILL SWING INTO THE AREA AND PROVIDE THE FORCING TO INITIATE SHOWERS AND THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO GO SEVERE QUICKLY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SYSTEM SHOULD CLEAR AREA BY LATE TONIGHT ENDING CHANCES FOR RAIN AND SEVERE WEATHER FOR THAT MATTER. FRIDAY THROUGH THE WEEKEND...HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH ALLOWING COOLER AND DRIER AIR TO FILTER INTO THE REGION. SKIES WILL BE CLEAR TO MOSTLY CLEAR DURING THIS TIME PERIOD. EXPECT HIGHS WILL BE IN THE MID 70S TO AROUND 80 DEGREES WITH LOWS IN THE MID 40S TO MID 50S. SUNDAY NIGHT INTO MONDAY...ANOTHER COLD FRONT WILL MOVE INTO THE CWA BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. THE FRONT WILL MOVE QUICKLY AND SHOULD BE OUT OF THE AREA BY NOON MONDAY. MONDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD...HIGH PRESSURE WILL REBUILD INTO THE CWA AND BRING MUCH COOLER TEMPERATURES AND DRIER AIR INTO THE REGION. EXPECT HIGHS ONLY IN THE 60S ON TUESDAY WARMING TO THE UPPER 60S TO LOWER 70S. LOWS WILL BE IN THE 40S AND 50S. && .PRELIMINARY POINT TEMPS/POPS... MEM 60 77 53 83 / 30 0 0 0 MKL 57 74 46 80 / 60 0 0 0 JBR 55 76 51 81 / 10 0 0 0 TUP 63 78 47 81 / 60 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && AC
Hazardous weather outlook, Oct 18, 9:37 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 937 PM CDT THU OCT 18 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-200445- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 937 PM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PARTS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. THE MODERATE RISK EXTENDS ALONG AND EAST OF A HUNTINGDON TO BOLIVAR TO COFFEEVILLE. THE STRONG LINE OF THUNDERSTORMS WILL MOVE INTO MIDDLE TENNESSEE BY MIDNIGHT AND INTO ALABAMA BY 2 AM. ONCE THE LINE OF THUNDERSTORMS MOVES EAST OF A LOCATION...THE THREAT FOR SEVERE WEATHER WILL DIMINISH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED.
In the hours before
Local storm report, Oct 18, 8:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
836 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PIGGOTT 36.38N 90.20W
10/18/2007 E0.75 INCH CLAY AR COUNTY OFFICIAL
PENNY SIZE HAIL IN PIGGOTT
0625 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH
0630 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
BUILDINGS.
0630 PM TSTM WND DMG 3 WSW EDMONDSON 35.09N 90.36W
10/18/2007 CRITTENDEN AR BROADCAST MEDIA
METAL ROOF BLOWN OFF BUILDING IN PROCTOR
0642 PM TSTM WND DMG 5 SE BRAGG CITY 36.22N 89.85W
10/18/2007 PEMISCOT MO PUBLIC
TREES DOWN ALONG HWY Z IN BRAGGADOCIO
0648 PM TSTM WND DMG S EDMONDSON 35.10N 90.31W
10/18/2007 CRITTENDEN AR LAW ENFORCEMENT
*** 3 INJ *** 2 TRAILERS DESTROYED JUST SOUTH OF
EDMONDSON...INJURY STATUS UNKNOWN
0705 PM TSTM WND DMG BURLISON 35.56N 89.79W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MOUNT LEBANON ROAD
0715 PM TSTM WND DMG GARLAND 35.59N 89.75W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MATHIS RD AND MEADE LAKE ROADS
0715 PM TSTM WND DMG ATOKA 35.45N 89.77W
10/18/2007 TIPTON TN LAW ENFORCEMENT
POWER LINES DOWN S. WALKERSVILLE RD...AND HWY 51 AT 206
0730 PM TSTM WND DMG RIPLEY 35.75N 89.53W
10/18/2007 LAUDERDALE TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
DOWN ON HOUSES ACROSS RIPLEY.
0745 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
10/18/2007 SHELBY TN TRAINED SPOTTER
ESTIMATED WINDS OF 60 MPH...LARGE LIMBS BLOWN FROM TREES
0745 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
10/18/2007 CROCKETT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS NORTHWEST CROCKETT
COUNTY.
0805 PM TSTM WND DMG DYER 36.07N 88.99W
10/18/2007 GIBSON TN TRAINED SPOTTER
60 FT. TV ANTENNA BLOWN OVER
0805 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
10/18/2007 HAYWOOD TN EMERGENCY MNGR
TREES DOWN IN THE CITY OF BROWNSVILLE
0807 PM TSTM WND DMG TRENTON 35.97N 88.94W
10/18/2007 GIBSON TN TRAINED SPOTTER
2 TREES FELL ON RESIDENCE
&&
TABLocal storm report, Oct 18, 8:42 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
842 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PIGGOTT 36.38N 90.20W
10/18/2007 E0.75 INCH CLAY AR COUNTY OFFICIAL
PENNY SIZE HAIL IN PIGGOTT
0625 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH
0630 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
BUILDINGS.
0630 PM TSTM WND DMG 3 WSW EDMONDSON 35.09N 90.36W
10/18/2007 CRITTENDEN AR BROADCAST MEDIA
METAL ROOF BLOWN OFF BUILDING IN PROCTOR
0642 PM TSTM WND DMG 5 SE BRAGG CITY 36.22N 89.85W
10/18/2007 PEMISCOT MO PUBLIC
TREES DOWN ALONG HWY Z IN BRAGGADOCIO
0648 PM TSTM WND DMG S EDMONDSON 35.10N 90.31W
10/18/2007 CRITTENDEN AR LAW ENFORCEMENT
*** 3 INJ *** 2 TRAILERS DESTROYED JUST SOUTH OF
EDMONDSON...INJURY STATUS UNKNOWN
0705 PM TSTM WND DMG BURLISON 35.56N 89.79W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MOUNT LEBANON ROAD
0715 PM TSTM WND DMG GARLAND 35.59N 89.75W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MATHIS RD AND MEADE LAKE ROADS
0730 PM TSTM WND DMG RIPLEY 35.75N 89.53W
10/18/2007 LAUDERDALE TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
DOWN ON HOUSES ACROSS RIPLEY.
0735 PM TSTM WND DMG ATOKA 35.45N 89.77W
10/18/2007 TIPTON TN LAW ENFORCEMENT
POWER LINES DOWN S. WALKERSVILLE RD...AND HWY 51 AT 206
0745 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
10/18/2007 SHELBY TN TRAINED SPOTTER
ESTIMATED WINDS OF 60 MPH...LARGE LIMBS BLOWN FROM TREES
0745 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
10/18/2007 CROCKETT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS NORTHWEST CROCKETT
COUNTY.
0805 PM TSTM WND DMG DYER 36.07N 88.99W
10/18/2007 GIBSON TN TRAINED SPOTTER
60 FT. TV ANTENNA BLOWN OVER
0805 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
10/18/2007 HAYWOOD TN EMERGENCY MNGR
TREES DOWN IN THE CITY OF BROWNSVILLE
0807 PM TSTM WND DMG TRENTON 35.97N 88.94W
10/18/2007 GIBSON TN TRAINED SPOTTER
2 TREES FELL ON RESIDENCE
&&
TABLocal storm report, Oct 18, 9:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PIGGOTT 36.38N 90.20W
10/18/2007 E0.75 INCH CLAY AR COUNTY OFFICIAL
PENNY SIZE HAIL IN PIGGOTT
0625 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH
0630 PM TSTM WND DMG 3 WSW EDMONDSON 35.09N 90.36W
10/18/2007 CRITTENDEN AR BROADCAST MEDIA
METAL ROOF BLOWN OFF BUILDING IN PROCTOR
0630 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
BUILDINGS.
0642 PM TSTM WND DMG 5 SE BRAGG CITY 36.22N 89.85W
10/18/2007 PEMISCOT MO PUBLIC
TREES DOWN ALONG HWY Z IN BRAGGADOCIO
0648 PM TSTM WND DMG S EDMONDSON 35.10N 90.31W
10/18/2007 CRITTENDEN AR LAW ENFORCEMENT
*** 3 INJ *** 2 TRAILERS DESTROYED JUST SOUTH OF
EDMONDSON...INJURY STATUS UNKNOWN
0705 PM TSTM WND DMG BURLISON 35.56N 89.79W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MOUNT LEBANON ROAD
0712 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
10/18/2007 LAKE TN PUBLIC
TREES DOWN ON MARCUS BERRY LANE
0715 PM TSTM WND DMG GARLAND 35.59N 89.75W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MATHIS RD AND MEADE LAKE ROADS
0730 PM TSTM WND DMG RIPLEY 35.75N 89.53W
10/18/2007 LAUDERDALE TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
DOWN ON HOUSES ACROSS RIPLEY.
0735 PM TSTM WND DMG ATOKA 35.45N 89.77W
10/18/2007 TIPTON TN LAW ENFORCEMENT
POWER LINES DOWN S. WALKERSVILLE RD...AND HWY 51 AT 206
0745 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
10/18/2007 CROCKETT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS NORTHWEST CROCKETT
COUNTY.
0745 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
10/18/2007 SHELBY TN TRAINED SPOTTER
ESTIMATED WINDS OF 60 MPH...LARGE LIMBS BLOWN FROM TREES
0805 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
10/18/2007 HAYWOOD TN EMERGENCY MNGR
TREES DOWN IN THE CITY OF BROWNSVILLE
0805 PM TSTM WND DMG DYER 36.07N 88.99W
10/18/2007 GIBSON TN TRAINED SPOTTER
60 FT. TV ANTENNA BLOWN OVER
0807 PM TSTM WND DMG TRENTON 35.97N 88.94W
10/18/2007 GIBSON TN TRAINED SPOTTER
2 TREES FELL ON RESIDENCE
0830 PM TSTM WND DMG SARDIS 34.43N 89.91W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0840 PM TSTM WND DMG BATESVILLE 34.32N 89.94W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0902 PM TSTM WND DMG SPRING CREEK 35.77N 88.68W
10/18/2007 MADISON TN EMERGENCY MNGR
NUMEROUS TREES DOWN...4 TRANSFORMERS BLOWN DUE TO
LIGHTNING...AND 60 MPH WIND GUSTS REPORTED ALONG I-40 TO
5 MILES EAST OF HIGHLAND AVENUE
&&
TABLocal storm report, Oct 18, 9:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PIGGOTT 36.38N 90.20W
10/18/2007 E0.75 INCH CLAY AR COUNTY OFFICIAL
PENNY SIZE HAIL IN PIGGOTT
0625 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH
0630 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
BUILDINGS.
0630 PM TSTM WND DMG 3 WSW EDMONDSON 35.09N 90.36W
10/18/2007 CRITTENDEN AR BROADCAST MEDIA
METAL ROOF BLOWN OFF BUILDING IN PROCTOR
0642 PM TSTM WND DMG 5 SE BRAGG CITY 36.22N 89.85W
10/18/2007 PEMISCOT MO PUBLIC
TREES DOWN ALONG HWY Z IN BRAGGADOCIO
0648 PM TSTM WND DMG S EDMONDSON 35.10N 90.31W
10/18/2007 CRITTENDEN AR LAW ENFORCEMENT
*** 3 INJ *** 2 TRAILERS DESTROYED JUST SOUTH OF
EDMONDSON...INJURY STATUS UNKNOWN
0705 PM TSTM WND DMG BURLISON 35.56N 89.79W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MOUNT LEBANON ROAD
0712 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
10/18/2007 LAKE TN PUBLIC
TREES DOWN ON MARCUS BERRY LANE
0715 PM TSTM WND DMG GARLAND 35.59N 89.75W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MATHIS RD AND MEADE LAKE ROADS
0730 PM TSTM WND DMG RIPLEY 35.75N 89.53W
10/18/2007 LAUDERDALE TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
DOWN ON HOUSES ACROSS RIPLEY.
0735 PM TSTM WND DMG ATOKA 35.45N 89.77W
10/18/2007 TIPTON TN LAW ENFORCEMENT
POWER LINES DOWN S. WALKERSVILLE RD...AND HWY 51 AT 206
0736 PM TSTM WND DMG FRIENDSHIP 35.91N 89.24W
10/18/2007 CROCKETT TN EMERGENCY MNGR
HOUSE FIRE IN FRIENDSHIP DUE TO LIGHTNING
0745 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
10/18/2007 SHELBY TN TRAINED SPOTTER
ESTIMATED WINDS OF 60 MPH...LARGE LIMBS BLOWN FROM TREES
0745 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
10/18/2007 CROCKETT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS NORTHWEST CROCKETT
COUNTY.
0805 PM TSTM WND DMG DYER 36.07N 88.99W
10/18/2007 GIBSON TN TRAINED SPOTTER
60 FT. TV ANTENNA BLOWN OVER
0805 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
10/18/2007 HAYWOOD TN EMERGENCY MNGR
TREES DOWN IN THE CITY OF BROWNSVILLE
0807 PM TSTM WND DMG TRENTON 35.97N 88.94W
10/18/2007 GIBSON TN TRAINED SPOTTER
2 TREES FELL ON RESIDENCE
0830 PM TSTM WND DMG SARDIS 34.43N 89.91W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0840 PM TSTM WND DMG BATESVILLE 34.32N 89.94W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0902 PM TSTM WND DMG SPRING CREEK 35.77N 88.68W
10/18/2007 MADISON TN EMERGENCY MNGR
NUMEROUS TREES DOWN...4 TRANSFORMERS BLOWN DUE TO
LIGHTNING...AND 60 MPH WIND GUSTS REPORTED ALONG I-40 TO
5 MILES EAST OF HIGHLAND AVENUE
&&
TABLocal storm report, Oct 18, 9:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PIGGOTT 36.38N 90.20W
10/18/2007 E0.75 INCH CLAY AR COUNTY OFFICIAL
PENNY SIZE HAIL IN PIGGOTT
0625 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH
0630 PM TSTM WND DMG 3 WSW EDMONDSON 35.09N 90.36W
10/18/2007 CRITTENDEN AR BROADCAST MEDIA
METAL ROOF BLOWN OFF BUILDING IN PROCTOR
0630 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
BUILDINGS.
0642 PM TSTM WND DMG 5 SE BRAGG CITY 36.22N 89.85W
10/18/2007 PEMISCOT MO PUBLIC
TREES DOWN ALONG HWY Z IN BRAGGADOCIO
0648 PM TSTM WND DMG S EDMONDSON 35.10N 90.31W
10/18/2007 CRITTENDEN AR LAW ENFORCEMENT
*** 3 INJ *** 2 TRAILERS DESTROYED JUST SOUTH OF
EDMONDSON...INJURY STATUS UNKNOWN
0705 PM TSTM WND DMG BURLISON 35.56N 89.79W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MOUNT LEBANON ROAD
0712 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
10/18/2007 LAKE TN PUBLIC
TREES DOWN ON MARCUS BERRY LANE
0715 PM TSTM WND DMG GARLAND 35.59N 89.75W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MATHIS RD AND MEADE LAKE ROADS
0730 PM TSTM WND DMG RIPLEY 35.75N 89.53W
10/18/2007 LAUDERDALE TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
DOWN ON HOUSES ACROSS RIPLEY.
0735 PM TSTM WND DMG ATOKA 35.45N 89.77W
10/18/2007 TIPTON TN LAW ENFORCEMENT
POWER LINES DOWN S. WALKERSVILLE RD...AND HWY 51 AT 206
0736 PM TSTM WND DMG FRIENDSHIP 35.91N 89.24W
10/18/2007 CROCKETT TN EMERGENCY MNGR
HOUSE FIRE IN FRIENDSHIP DUE TO LIGHTNING
0745 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
10/18/2007 CROCKETT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS NORTHWEST CROCKETT
COUNTY.
0745 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
10/18/2007 SHELBY TN TRAINED SPOTTER
ESTIMATED WINDS OF 60 MPH...LARGE LIMBS BLOWN FROM TREES
0805 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
10/18/2007 HAYWOOD TN EMERGENCY MNGR
TREES DOWN IN THE CITY OF BROWNSVILLE
0805 PM TSTM WND DMG DYER 36.07N 88.99W
10/18/2007 GIBSON TN TRAINED SPOTTER
60 FT. TV ANTENNA BLOWN OVER
0807 PM TSTM WND DMG TRENTON 35.97N 88.94W
10/18/2007 GIBSON TN TRAINED SPOTTER
2 TREES FELL ON RESIDENCE
0830 PM TSTM WND DMG SARDIS 34.43N 89.91W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0840 PM TSTM WND DMG BATESVILLE 34.32N 89.94W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0845 PM TSTM WND DMG PARIS 36.30N 88.31W
10/18/2007 HENRY TN PUBLIC
TREES DOWN ON ALLISON STREET
0902 PM TSTM WND DMG SPRING CREEK 35.77N 88.68W
10/18/2007 MADISON TN EMERGENCY MNGR
NUMEROUS TREES DOWN...4 TRANSFORMERS BLOWN DUE TO
LIGHTNING...AND 60 MPH WIND GUSTS REPORTED ALONG I-40 TO
5 MILES EAST OF HIGHLAND AVENUE
0905 PM NON-TSTM WND DMG OAKLAND 34.05N 89.91W
10/18/2007 YALOBUSHA MS LAW ENFORCEMENT
TREES DOWN ON HWY 32
0905 PM TSTM WND DMG TILLATOBA 33.98N 89.90W
10/18/2007 YALOBUSHA MS LAW ENFORCEMENT
TREES DOWN ON HWY 330
&&
TABLocal storm report, Oct 18, 9:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PIGGOTT 36.38N 90.20W
10/18/2007 E0.75 INCH CLAY AR COUNTY OFFICIAL
PENNY SIZE HAIL IN PIGGOTT
0625 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUST IN EXCESS OF 60 MPH
0630 PM TSTM WND DMG SENATH 36.13N 90.16W
10/18/2007 DUNKLIN MO TRAINED SPOTTER
TREES AND POWER LINES DOWN...ROOFS BLOWN OFF SEVERAL
BUILDINGS.
0630 PM TSTM WND DMG 3 WSW EDMONDSON 35.09N 90.36W
10/18/2007 CRITTENDEN AR BROADCAST MEDIA
METAL ROOF BLOWN OFF BUILDING IN PROCTOR
0642 PM TSTM WND DMG 5 SE BRAGG CITY 36.22N 89.85W
10/18/2007 PEMISCOT MO PUBLIC
TREES DOWN ALONG HWY Z IN BRAGGADOCIO
0648 PM TSTM WND DMG S EDMONDSON 35.10N 90.31W
10/18/2007 CRITTENDEN AR LAW ENFORCEMENT
*** 3 INJ *** 2 TRAILERS DESTROYED JUST SOUTH OF
EDMONDSON...INJURY STATUS UNKNOWN
0705 PM TSTM WND DMG BURLISON 35.56N 89.79W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MOUNT LEBANON ROAD
0712 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
10/18/2007 LAKE TN PUBLIC
TREES DOWN ON MARCUS BERRY LANE
0715 PM TSTM WND DMG GARLAND 35.59N 89.75W
10/18/2007 TIPTON TN LAW ENFORCEMENT
TREES DOWN ON MATHIS RD AND MEADE LAKE ROADS
0730 PM TSTM WND DMG RIPLEY 35.75N 89.53W
10/18/2007 LAUDERDALE TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN...BUSTED GAS LINES...AND TREES
DOWN ON HOUSES ACROSS RIPLEY.
0735 PM TSTM WND DMG ATOKA 35.45N 89.77W
10/18/2007 TIPTON TN LAW ENFORCEMENT
POWER LINES DOWN S. WALKERSVILLE RD...AND HWY 51 AT 206
0736 PM TSTM WND DMG FRIENDSHIP 35.91N 89.24W
10/18/2007 CROCKETT TN EMERGENCY MNGR
HOUSE FIRE IN FRIENDSHIP DUE TO LIGHTNING
0745 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
10/18/2007 SHELBY TN TRAINED SPOTTER
ESTIMATED WINDS OF 60 MPH...LARGE LIMBS BLOWN FROM TREES
0745 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
10/18/2007 CROCKETT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS NORTHWEST CROCKETT
COUNTY.
0805 PM TSTM WND DMG DYER 36.07N 88.99W
10/18/2007 GIBSON TN TRAINED SPOTTER
60 FT. TV ANTENNA BLOWN OVER
0805 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
10/18/2007 HAYWOOD TN EMERGENCY MNGR
TREES DOWN IN THE CITY OF BROWNSVILLE
0807 PM TSTM WND DMG TRENTON 35.97N 88.94W
10/18/2007 GIBSON TN TRAINED SPOTTER
2 TREES FELL ON RESIDENCE
0830 PM TSTM WND DMG SARDIS 34.43N 89.91W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0840 PM TSTM WND DMG BATESVILLE 34.32N 89.94W
10/18/2007 PANOLA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0845 PM TSTM WND DMG PARIS 36.30N 88.31W
10/18/2007 HENRY TN PUBLIC
TREES DOWN ON ALLISON STREET
0902 PM TSTM WND DMG SPRING CREEK 35.77N 88.68W
10/18/2007 MADISON TN EMERGENCY MNGR
NUMEROUS TREES DOWN...4 TRANSFORMERS BLOWN DUE TO
LIGHTNING...AND 60 MPH WIND GUSTS REPORTED ALONG I-40 TO
5 MILES EAST OF HIGHLAND AVENUE
0905 PM TSTM WND DMG TILLATOBA 33.98N 89.90W
10/18/2007 YALOBUSHA MS LAW ENFORCEMENT
TREES DOWN ON HWY 330
0905 PM NON-TSTM WND DMG OAKLAND 34.05N 89.91W
10/18/2007 YALOBUSHA MS LAW ENFORCEMENT
TREES DOWN ON HWY 32
0930 PM HAIL GRAVESTOWN 34.75N 89.08W
10/18/2007 E0.88 INCH BENTON MS TRAINED SPOTTER
NICKEL SIZE HAIL
&&
TABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:25 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 50 min |
| Oct 18, 8:33 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 42 min |
| Oct 18, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 39 min |
| Oct 18, 8:53 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 52 min |
| Oct 18, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah | 47 min |
| Oct 18, 9:34 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 41 min |
| Oct 18, 9:48 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 42 min |
| Oct 18, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lee, Pontotoc | 51 min |
| Oct 18, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 44 min |
| Oct 18, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.